# SDR SWIA202156194

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 29,962 hours, 18,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS, 1-OFF GOUGE DAMAGE TO LOWER FWD LAND (DWG CC670-33472, 2024-T42, / NOMINAL THICKNESS .050", REF) OF ADG DOOR SURROUND. DAMAGE IS LOCATED BTW FS177.00 & / FS185.00 AND APPROXIMATELY 2.00 AWAY FROM AFT EDGE OF THE PART.HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26 AND REQUIRES REO 670-53-11-1651 BE ACCOMPLISHED. REF CP 22280125 FOR ORIGINAL DISCREPANCY    FILED CLOSED    COMPLIED WITH REO 670--53-11-1651 FOR TEMPORORARY REPAIR TO LOWER FWD LAND OF THE ADG DOOR SURROUND BTW FS177.00 AND FS185.00. BLENDED DAMAGE PER SRM 51-21-00. PERFORMED LPI PER NDT 51-20-008. NO CRACKS FOUND. RESTORED FINISH PER SRM 51-21-16.
